Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 10 found articles
 
 
  Insensitizing controls for a semilinear heat equation with a superlinear nonlinearity
 
 
Title: Insensitizing controls for a semilinear heat equation with a superlinear nonlinearity
Author: Bodart, Olivier
González-Burgos, Manuel
Pérez-García, Rosario
Appeared in: Comptes Rendus mathematique
Paging: Volume 335 (2002) nr. 8 pages 6 p.
Year: 2002
Contents:
Publisher: Académie des sciences/Éditions scientifiques et médicales Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands